# SDR ASAA2022103040529

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 44,668 hours, 13,189 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 40RL7P
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 28,212 hours, 8,205 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, GOT WIND SHEAR WARNING FOLLOWED BY RADAR TEST MODE ON BOTH NDS, NO WIND SHEAR ENCOUNTERED ON CLIMB OUT. GROUNDED - YES. REMOVED & REPLACED WX RADAR RT PER B737-800 AMM TASKS 34-43-41-000-801 & 34-43-41-400-801.
